| Model Number |
LO-PRO SCRW,TI,3.5MMX 16MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
On 11/9/2022, it was reported by a sales representative via email that an ar-8935-16 low profile screw went right through an ar-9943br-06 locking distal fibula plate during insertion.This was discovered during an ankle fracture procedure on (b)(6) 2022.Surgeon removed the screw and inserted another in the same ar-9943br-06 locking distal fibula plate.